MathSciNet Relay Station
MathSciNet bibliographic data
MR2782212 (2012b:26047) 26D15 (26E70 35A23)
Li, Wei Nian Some integral inequalities useful in the theory of certain partial dynamic equations on time scales. Comput. Math. Appl. 61 (2011), no. 7, 1754–1759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement